# SDR GAIA9901A

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65178197
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO BNA, CREW REPORTS LEFT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED.  CRANKED GEAR DOWN LOCKED INDICATION.  RECYCLED GEAR AFTER 1ST UNSAFE INDICATION, PRIOR TO MANUAL EXTENSION.  REMOVED AND REPLACED LEFT MAIN GEAR UPLOCK ACTUATOR IAW B727 MM 32-32-61.  OPERATIONAL AND LEAK CHECKED GOOD IAW B727 MM 32-32-0 AND 32-34-0.  OPERATIONAL AND LEAK CHECK GOOD WITH NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
